# SDR ASAA2019121643614

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,758 hours, 12,531 cycles
- Engine: Cfmint CFM567B27
- Engine time: 41,758 hours, 12,531 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Lt Engine
- Part time: 41,758 hours, 12,531 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG INSPECTION ESN #897741 FOUND STAGE 3 3 O'CLOCK POSITION ANTI-ROTATION PIN ROTATED AND MIGRATED OUT REF T/C SBCFM56-7B-72-0986-1. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE REF WO #1012101 AND TASK CARDS 78471000, 78471001, 78454000 FOR ALL WORK ACCOMPLISHED.
